MathSciNet Relay Station
MathSciNet bibliographic data
MR2092705 (2005h:17047) 17B68 (17B37 17B69 81R10)
Feigin, B. L.; Semikhatov, A. M. $\scr W\sp {(2)}\sb n$ algebras. Nuclear Phys. B 698 (2004), no. 3, 409–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement